- -

Interpolation of Vector Measures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Interpolation of Vector Measures

Show full item record

Del Campo Acosta, R.; Fernández Carrión, A.; Mayoral, F.; Naranjo, F.; Sánchez Pérez, EA. (2011). Interpolation of Vector Measures. Acta Mathematica Sinica. 27(1):119-134. doi:10.1007/s10114-011-9542-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/30328

Files in this item

Item Metadata

Title: Interpolation of Vector Measures
Author: Del Campo Acosta, Ricardo Fernández Carrión, Antonio Mayoral, Fernando Naranjo, Francisco Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let (Omega, Sigma) be a measurable space and m(0) : Sigma -> X-0 and m(1) : Sigma -> X-1 be positive vector measures with values in the Banach Kothe function spaces X-0 and X-1. If 0 < alpha < 1, we define a new vector ...[+]
Subjects: Interpolation , Banach function space , Vector measure
Copyrigths: Cerrado
Source:
Acta Mathematica Sinica. (issn: 1439-8516 ) (eissn: 1439-7617 )
DOI: 10.1007/s10114-011-9542-8
Publisher:
Springer Verlag
Publisher version: http://dx.doi.org/10.1007/s10114-011-9542-8
Project ID:
La Junta de Andalucia, D.G.I. (M.E.C. Spain) MTM2006-11690-C02
La Junta de Andalucia, D.G.I. (M.E.C. Spain) MTM2009-14483-C02
FEDER
Thanks:
Supported by La Junta de Andalucia, D.G.I. under projects MTM2006-11690-C02, MTM2009-14483-C02 (M.E.C. Spain) and FEDER
Type: Artículo

References

Stein, E. M., Weiss, G.: Interpolation of operators with change of measures. Trans. Amer. Math. Soc., 87, 159–172 (1958)

Bergh, J., Löfström, J.: Interpolation Spaces, An Introduction, Grundlehren der Mathematischen Wissenschaften, 223, Springer-Verlag, Berlin, 1976

Calderón, A. P.: Intermediate spaces and interpolation, the complex method. Studia Math., 24, 113–190, (1964) [+]
Stein, E. M., Weiss, G.: Interpolation of operators with change of measures. Trans. Amer. Math. Soc., 87, 159–172 (1958)

Bergh, J., Löfström, J.: Interpolation Spaces, An Introduction, Grundlehren der Mathematischen Wissenschaften, 223, Springer-Verlag, Berlin, 1976

Calderón, A. P.: Intermediate spaces and interpolation, the complex method. Studia Math., 24, 113–190, (1964)

Curbera, G. P.: Operators into L 1 of a vector measure and applications to Banach lattices. Math. Ann., 293, 317–330 (1992)

Fernández, A., Mayoral, F., Naranjo, F., et al.: Spaces of p-integrable functions with respect to a vector measure. Positivity, 10, 1–16 (2006)

Sánchez-Pérez, E. A.: Compactness arguments for spaces of p-integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces. Illinois J. Math., 45, 907–923 (2001)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II, Function Spaces, Ergebnisse der Mathematik und ihre Grenzgebiete, 97, Springer-Verlag, Berlin, Heidelberg, New York, 1979

Lozanovskiĭ, G. Ja.: Certain Banach lattices. Sibirsk. Mat. Ž., 10, 584–599 (1969)

Šestakov, V. A.: Complex interpolation in Banach spaces of measurable functions. Vestnik Leningrad. Univ., 19, 64–68 (1974)

Krein, S. G., Petunin, Ju. I., Semenov, E. M.: Interpolation of Linear Operators, Translations of Mathematical Monographs, 54, American Mathematical Society, Providence, RI, 1985

Reisner, S.: On two theorems of Lozanovskiĭ concerning intermediate Banach lattices, Geometric aspects of functional analysis (1986/87), Lecture Notes in Math., 1317, Springer, Berlin, 1988, 67–83

Diestel, J., Uhl, J. J., Jr.: Vector Measures, Mathematical Surveys, 15, American Mathematical Society, Providence, RI, 1977

Kluvánek, I., Knowles, G.: Vector Measures and Control Systems, North-Holland, Notas de Matemática, 58, Amsterdam, 1975

Lewis, D. R.: Integration with respect to vector measures. Pacific J. Math., 33, 157–165 (1970)

Lewis, D. R.: On integrability and summability in vector spaces. Illinois J. Math., 16, 294–307 (1972)

Fernández, A., Mayoral, F., Naranjo, F., et al.: Complex interpolation of spaces of integrable functions with respect to a vector measure. Collect. Math., 61(3), 241–252 (2010)

Musiał, K.: A Radon-Nikodym theorem for the Bartle-Dunford-Schwartz integral. Atti Sem. Mat. Fis. Univ. Modena, XLI, 227–233 (1993)

Kouba, O.: On the interpolation of injective or projective tensor products of Banach spaces. J. Func. Anal., 96, 38–61 (1991)

Defant, A., Michels, C.: A complex interpolation formula for tensor products of vector valued Banach function spaces. Arch. Math., 74, 441–451 (2000)

[-]

This item appears in the following Collection(s)

Show full item record